RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 2, Pages 218–221 (Mi izv812)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic volumes and simply connected surgeries of smooth manifolds

I. K. Babenko


Abstract: It is shown that the asymptotic volumes of smooth manifolds remain unchanged under surgeries that preserve the fundamental group.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:2, 427–430

Bibliographic databases:

UDC: 514.76+515.16.164.24
MSC: Primary 53C23, 57R65; Secondary 20F05
Received: 23.11.1992

Citation: I. K. Babenko, “Asymptotic volumes and simply connected surgeries of smooth manifolds”, Izv. RAN. Ser. Mat., 58:2 (1994), 218–221; Russian Acad. Sci. Izv. Math., 44:2 (1995), 427–430

Citation in format AMSBIB
\Bibitem{Bab94}
\by I.~K.~Babenko
\paper Asymptotic volumes and simply connected surgeries of smooth manifolds
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 2
\pages 218--221
\mathnet{http://mi.mathnet.ru/izv812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275911}
\zmath{https://zbmath.org/?q=an:0832.53034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44..427B}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 2
\pages 427--430
\crossref{https://doi.org/10.1070/IM1995v044n02ABEH001606}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB41200013}


Linking options:
  • http://mi.mathnet.ru/eng/izv812
  • http://mi.mathnet.ru/eng/izv/v58/i2/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Extremal problems of geometry, surgery on manifolds, and problems of group theory”, Izv. Math., 59:2 (1995), 321–332  mathnet  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:202
    Full text:55
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021